# SDR ASAA2016111118627

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,184 hours, 11,039 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 5057C
- Condition: Faulted
- Location: Window Heat
- Part time: 49,440 hours, 19,259 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON SHORT THE RIGHT "SIDE" WINDOW OVERHEAT LIGHT ILLUMINATED, SWITCH PLACED IN THE OFF POSITION ON CRW ACCOMPLISHED AFTER LANDING & "ON" ILLUMINATED APPROXIMATELY 5 MINNUTES.  ACFT GROUNDED.  PERFORMED RESISTANCE CHECKS ON RIGHT SIDE WINDOW SENSORS. WITHIN RANGE IAW WDM 30-41-12-2.  REMOVED AND REPLACED THE CONTROL UNIT IAW AMM 30-41-11.
